MathSciNet Relay Station
MathSciNet bibliographic data
MR181869 42.50
Figà-Talamanca, Alessandro Translation invariant operators in $L\sp{p}$. Duke Math. J. 32 1965 495–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement